Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at Jun 18, 2010, 7:47 PM CDT for 4 counties in Illinois; 6 counties in Iowa. It was in force for 6 hr. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2010, 7:47 PM CDT (00:47 UTC)
- Expired
- Jun 19, 2010, 1:45 AM CDT
- In force
- 6 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cedar County, IA, Clinton County, IA, Johnson County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL, Whiteside County, IL
The radar
The Quad Cities radar (KDVN), 21 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 8:00 PM CDT | HEAVY RAIN 1.45 | 5 Nw Iowa City, IA | RAINFALL TOTAL DURING THE PAST HOUR. 2.27 INCH TOTAL FOR THE DAY. RAIN STILL FALLING. |
| Jun 18, 8:07 PM CDT | HEAVY RAIN 1.35 | Lowden, IA | MEASURED IN 25 MINUTES. |
| Jun 18, 8:33 PM CDT | HEAVY RAIN 0 | 2 W Buffalo, IA | SPOTTER REPORTS VERY HAEVY RAIN AT THIS TIME. ALSO REPORTED A NORMALLY DRY STREAM BED BEHIND HIS HOME IS CURRENTLY RUNNUNG 5 TO 6 FEET DEEP AT THIS TIME DUE TO RUNOFF. |
| Jun 18, 8:39 PM CDT | FLASH FLOOD | N Muscatine, IA | 3 TO 4 INCHES OF WATER ACROSS THE ROAD NEAR THE INTERSECTION OF HIGHWAY 61 AND ISETT AVENUE. |
| Jun 18, 8:49 PM CDT | FLASH FLOOD | Aledo, IL | SPOTTER REPORTS STREET FLOODING WITH WATER OVER HIGHWAY 17. |
| Jun 18, 9:09 PM CDT | HEAVY RAIN 1.5 | 1 Wnw Morrison, IL | |
| Jun 18, 10:12 PM CDT | HEAVY RAIN 1.75 | 2 Nw Kewanee, IL | SINCE MIDNIGHT |
| Jun 18, 10:22 PM CDT | HEAVY RAIN 1.97 | Sterling, IL | TOTAL SO FAR SINCE MIDNIGHT. |
| Jun 19, 1:00 AM CDT | HEAVY RAIN 1.6 | Iowa City Municipal Air, IA | 24 HOUR TOTAL. |
| Jun 19, 1:00 AM CDT | HEAVY RAIN 2.23 | Moline Quad-City Airpor, IL | 24 HOUR TOTAL. NEW DAILY PRECIPITATION RECORD FOR JUNE 18. FORMER RECORD 2.16 SET IN 1950. |
| Jun 19, 1:00 AM CDT | HEAVY RAIN 2.46 | Davenport Municipal Air, IA | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 52 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 0.8 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1389 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
872
WGUS53 KDVN 190047
FFWDVN
IAC031-045-103-115-139-163-ILC073-131-161-195-190645-
/O.NEW.KDVN.FF.W.0022.100619T0047Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
747 PM CDT FRI JUN 18 2010
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CEDAR COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF TIPTON...
SOUTHERN CLINTON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF CLINTON...
JOHNSON COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...UNIVERSITY OF IOWA...IOWA CITY...
MUSCATINE COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITY OF MUSCATINE...
SCOTT COUNTY IN EAST CENTRAL IOWA...
THIS INCLUDES THE CITIES OF...DAVENPORT...BETTENDORF...
HENRY COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
MERCER COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITY OF ALEDO...
ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...EAST MOLINE...
WHITESIDE COUNTY IN NORTHWEST ILLINOIS...
THIS INCLUDES THE CITIES OF...STERLING...ROCK FALLS...MORRISON...
LOUISA COUNTY IN SOUTHEAST IOWA...
THIS INCLUDES THE CITIES OF...WAPELLO...COLUMBUS JUNCTION...
* UNTIL 145 AM CDT
* AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. TRAINING
OF THUNDERSTORMS WILL CAUSE RAINFALL AMOUNTS OF 2 TO 3 INCHES
ON TOP OF THE HEAVIER RAINS EARLIER TODAY.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK ISLAND
ARSENAL...WOODHULL...WARNER...OSBORN...ORION...LYNN CENTER...
HOOPPOLE...GENESEO...GALVA...COLONA...CLEVELAND...ATKINSON...
ANNAWAN...ANDOVER...ALPHA...VIOLA...SHERRARD...SHALE CITY...
SEATON...REYNOLDS...NORTH HENDERSON...NEW WINDSOR...NEW BOSTON...
MILLERSBURG...MATHERVILLE...MANNON...KEITHSBURG...JOY...HAMLET...
ELIZA...CABLE...BURGESS...BODEN...TAYLOR RIDGE...SILVIS...RAPIDS
CITY...PORT BYRON...OAK GROVE...MOLINE QUAD-CITY AIRPORT...MILAN...
ILLINOIS CITY...HAMPTON...CORDOVA...COAL VALLEY...ANDALUSIA...
TAMPICO...PROPHETSTOWN...LYNDON...GARDEN PLAIN...FULTON...ERIE...
EMERSON...EAST CLINTON...DEER GROVE...COLETA...ALBANY...
TOOLESBORO...OAKVILLE...LETTS...GRANDVIEW...COLUMBUS CITY...
WILTON...MONTPELIER...FRUITLAND...FAIRPORT...WALCOTT...RIVERDALE...
PRINCETON...MCCAUSLAND...LONG GROVE...LE CLAIRE...ELDRIDGE...
DONAHUE...BUFFALO...BLUE GRASS...DURANT...LOW MOOR...GRAND MOUND...
DEWITT AND CAMANCHE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
&&
LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
4115 9043 4106 9044 4110 9137 4116 9138
4116 9148 4150 9151 4151 9183 4186 9183
4185 9138 4189 9137 4193 8963
$$
HAASE2 follow-up statements
899
WGUS73 KDVN 190147
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
847 PM CDT FRI JUN 18 2010
IAC031-045-103-115-139-163-ILC073-131-161-195-190645-
/O.CON.KDVN.FF.W.0022.000000T0000Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-CEDAR IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-LOUISA IA-
WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
847 PM CDT FRI JUN 18 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
HENRY...MERCER...ROCK ISLAND...WHITESIDE...LOUISA...MUSCATINE...
SCOTT...JOHNSON...CEDAR AND SOUTHERN CLINTON COUNTIES...
AT 841 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
PRODUCING FLASH FLOODING OVER THE WARNED AREA. AT 839 PM UP TO 4
INCHES OF WATER WAS FLOWING ACROSS THE INTERSECTION OF HIGHWAY 61
AND ISETT AVENUE NEAR MUSCATINE. AT 833 PM TRAINED SPOTTERS
REPORTED A NORMALLY DRY STREAM BED RUNNING 5 TO 6 FEET DEEP 2 MILES
WEST OF BUFFALO IN SCOTT COUNTY. MORE THUNDERSTORMS WERE DEVELOPING
RAPIDLY FROM IOWA CITY TO FAIRFIELD AND WILL BE MOVING ACROSS
THE WARNED AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GENESEO...
MOLINE QUAD-CITY AIRPORT...UNIVERSITY OF IOWA...ROCK ISLAND
ARSENAL...OSBORN...HOOPPOLE...COLONA...CLEVELAND...SILVIS...ROCK
ISLAND...RAPIDS CITY...PORT BYRON...MOLINE...HAMPTON...EAST MOLINE...
CORDOVA...TAMPICO...STERLING...ROCK FALLS...PROPHETSTOWN...
MORRISON...LYNDON...GARDEN PLAIN...FULTON...ERIE...EMERSON...EAST
CLINTON...DEER GROVE...COLETA...ALBANY...WILTON...WEST LIBERTY...
NICHOLS...MONTPELIER...ATALISSA...WALCOTT...RIVERDALE...PRINCETON...
MCCAUSLAND...LONG GROVE...LE CLAIRE...ELDRIDGE...DONAHUE...
DAVENPORT...BUFFALO...BLUE GRASS...BETTENDORF...UNIVERSITY HEIGHTS...
TIFFIN...SWISHER...SOLON...SHUEYVILLE...OXFORD...OAKDALE...NORTH
LIBERTY...LONE TREE...IOWA CITY...HILLS...CORALVILLE...TIPTON...
STANWOOD...LOWDEN...DURANT...CLARENCE...BENNETT...WHEATLAND...
TORONTO...LOW MOOR...GRAND MOUND...DEWITT...CLINTON...CAMANCHE AND
CALAMUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE ON FLOODED ROADS. MOST FATALITIES OCCUR IN VEHICLES
SWEPT AWAY IN FLOOD WATERS AS SHALLOW AS 1 FOOT.
FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR EASTERN IOWA AND NORTHWEST ILLINOIS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT SATURDAY
MORNING FOR SOUTHEAST IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.
&&
LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
4115 9043 4106 9044 4110 9137 4116 9138
4116 9148 4150 9151 4151 9183 4186 9183
4185 9138 4189 9137 4193 8963
$$
HAASE773
WGUS73 KDVN 190645
FFSDVN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
145 AM CDT SAT JUN 19 2010
IAC031-045-103-115-139-163-ILC073-131-161-195-190655-
/O.EXP.KDVN.FF.W.0022.000000T0000Z-100619T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON IA-CEDAR IA-JOHNSON IA-SCOTT IA-MUSCATINE IA-LOUISA IA-
WHITESIDE IL-ROCK ISLAND IL-MERCER IL-HENRY IL-
145 AM CDT SAT JUN 19 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR HENRY...MERCER...ROCK
ISLAND...WHITESIDE...LOUISA...MUSCATINE...SCOTT...JOHNSON...CEDAR AND
SOUTHERN CLINTON COUNTIES...
THE THREAT FOR THUNDERSTORMS WITH HEAVY RAIN HAS ENDED OVER THE
AREA. THEREFORE... THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
LAT...LON 4159 8964 4158 8987 4124 8986 4114 8989
4115 9043 4106 9044 4110 9137 4116 9138
4116 9148 4150 9151 4151 9183 4186 9183
4185 9138 4189 9137 4193 8963
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 18, 2:55 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Jun 18, 2:55 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 255 PM CDT FRI JUN 18 2010 .DISCUSSION... WILL BE CONCISE DUE TO ONGOING SEVERE WEATHER WITH NEXT LINE DEVELOPING AND APPROACHING FROM CENTRAL IOWA. VERY MINOR CHANGES MADE TO CURRENT PACKAGE AS CONCERNS AND TRENDS FROM PAST FEW DAYS ON TRACK. EXITING BOWING CONVECTIVE LINE HAS PRODUCED SIGNIFICANT AREAS OF 60-70+ MPH WINDS AND TORRENTIAL RAIN AND NUISANCE FLOODING. ISOLATED HAIL UP TO 1" ALSO WITH TREES DOWN ACROSS AREA. NOWCAST TOOLS SUGGEST NEXT LINE TO HAVE MORE DRY AIR ALOFT FOR POSSIBLY STRONGER EVENT INTO LATE EVENING HOURS. ISOLATED TORNADOES NOT OF THE QUESTION EARLY THIS EVENING WEST OF I-380 CORRIDOR ALONG WITH RISK OF EXCEPTIONALLY LARGE HAIL AND WINDS AOA 80 MPH UNTIL MID EVENING. SATURDAY...SLIGHTLY COOLER AND DRIER WITH WEAK HIGH OVERHEAD. KEPT LOW POPS FAR SOUTH MORE FOR CONTINUITY AS DIAGNOSIS SUGGEST MAY BE ABLE TO REMOVE. HIGHS LOWER 80S NORTH TO MID/UPPER 80S SOUTH. SATURDAY NIGHT THROUGH MONDAY...ROUNDS OF CONVECTION WITH HEAVY RAIN RISKS. LOCAL TOOLS STILL SUGGEST LARGE SWATH OF 1 UP TO 5 PLUS INCH AMOUNTS OVER AREA WITH BEST AXIS OF 3 TO 5 PLUS INCH AMOUNTS STILL ROUGHLY 50 MILES EITHER SIDE OF A SIGOURNEY TO MONMOUTH LINE BY TUESDAY AM. THIS WOULD RESULT IN MODERATE TO HIGH END FLASH FLOODING AND RIVER FLOODING FROM ALREADY MOIST SOILS. SOUTH HALF MOST SUSCEPTIBLE FOR ALSO STRONG WINDS OF 60 TO 80 MPH THAT WITH WET GROUND WOULD PRODUCE LOTS OF TREES DOWN...AS HAS ALREADY OCCURRED TODAY. TEMPS A CHALLENGE WITH HIGHS STILL POSSIBLY UP TO 5 DEGREES TOO WARM IF LARGE PRECIPITATION AREAS LINGER...MAINLY NORTH OF HIGHWAY 34. TUESDAY THROUGH FRIDAY...KEPT POPS MAINLY LOW ATTM BUT STILL SUPPORTS DERECHO POTENTIAL FOR LATER SHIFTS TO CONSIDER. SOME TOOLS CONTINUE TO INDICATE MODERATE-HIGH STRENGTH. MAGNITUDE OF FAST ZONAL JET ALONG BATTLE ZONE SUPPORTS CHANGES WITH LOCATION/TIMING OF STRONGEST CONVECTION THROUGH THIS PERIOD. PRIMARY DRIVERS WILL BE STRENGTH AND LOCATION OF COOL POOLS AND ASSOCIATED OUTFLOW BOUNDARIES. CONVECTION THIS WEEKEND INTO MONDAY SHOULD BE THE KEY. ..NICHOLS.. && .AVIATION... VFR CONDITIONS EXCEPT BRIEF MVFR-IFR IN THUNDERSTORMS ALL TERMINALS UNTIL 06Z. ..NICHOLS.. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && NICHOLS
Hazardous weather outlook, Jun 18, 9:14 AM CDT, 10 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 914 AM CDT FRI JUN 18 2010 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-191415- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 914 AM CDT FRI JUN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER IS FORECASTING A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE OUTLOOK AREA TODAY AND TONIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION THROUGH TONIGHT...AND IS LIKELY TO PRODUCE ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS. AS TEMPERATURES RISE TO THE UPPER 80S TO LOWER 90S...THE COLD FRONT WILL SWEEP INTO THE AREA. A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA LATE THIS MORNING AND AFTERNOON. DAMAGING WINDS OF 60 TO 70 MPH CAN BE EXPECTED. SUPERCELL THUNDERSTORMS MAY ALSO FORM THIS AFTERNOON...WITH THE THREAT OF ISOLATED TORNADOES...LARGE HAIL...AND DAMAGING WINDS. THIS IS EXPECTED MAINLY OVER NORTHEAST IOWA. BY EARLY EVENING...THE STORMS ARE EXPECTED TO MERGE INTO ANOTHER LINE...WITH A THREAT OF HEAVY RAINFALL AND DAMAGING WINDS OVER ALL OF THE OUTLOOK AREA. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MANY ADDITIONAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS WITH HEAVY RAINFALL ARE EXPECTED OVER THE OUTLOOK AREA THIS WEEKEND AND UPCOMING WEEK. A NEAR DAILY THREAT OF FLASH FLOODING...AND INCREASING RIVER FLOODING IS EXPECTED. IN ADDITION...AREAS SOUTH OF INTERSTATE 80 MAY EXPERIENCE HEAT INDEX READINGS OVER 100 DEGREES MONDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... AN EMERGENCY MANAGERS CONFERENCE CALL WILL BE CONDUCTED AT 1030 AM THIS MORNING FOR ALL COUNTIES. SPOTTER ACTIVATION WILL BE REQUIRED TODAY AND TONIGHT. HAASE
In the hours before
Local storm report, Jun 18, 7:35 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
735 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG DAVENPORT 41.56N 90.60W
06/18/2010 SCOTT IA TRAINED SPOTTER
ROOF DAMAGE REPORTED NEAR WESTERN AVE. AND WEST 63RD
STREET.
&&
MIKEZLocal storm report, Jun 18, 7:36 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
736 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG DAVENPORT 41.56N 90.60W
06/18/2010 SCOTT IA TRAINED SPOTTER
ROOF DAMAGE REPORTED NEAR WESTERN AVE. AND WEST 61ST
STREET.
&&
MIKEZLocal storm report, Jun 18, 7:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM HAIL DURANT 41.60N 90.91W
06/18/2010 M1.00 INCH CEDAR IA TRAINED SPOTTER
0739 PM TSTM WND GST DURANT 41.60N 90.91W
06/18/2010 E60 MPH CEDAR IA TRAINED SPOTTER
ESTIMATED 50 TO 60MPH WIND GUSTS.
&&
LEGROLocal storm report, Jun 18, 7:41 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
741 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST BETTENDORF 41.56N 90.48W
06/18/2010 E50 MPH SCOTT IA TRAINED SPOTTER
&&
DLFLocal storm report, Jun 18, 7:44 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
744 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM TSTM WND GST MOLINE 41.49N 90.49W
06/18/2010 M60.00 MPH ROCK ISLAND IL TRAINED SPOTTER
&&
BILLNLocal storm report, Jun 18, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
746 PM CDT FRI JUN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TORNADO 1 SW HILLSDALE 41.60N 90.19W
06/18/2010 ROCK ISLAND IL FIRE DEPT/RESCUE
UNCONIRMED REPORT OF TORNADO BETWEEN HILLSDALE AND PORT
BYRON BY HILLSDALE FIRE DEPARTMENT.
&&
BILLNThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:23 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Rock Island, Whiteside | 67 min |
| Jun 18, 7:27 PM CDT | Severe Thunderstorm Warning | DVN | Carroll, Whiteside | 48 min |
| Jun 18, 7:32 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Mercer, Rock Island, Warren | 43 min |
| Jun 18, 8:12 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Mercer, Rock Island | 63 min |
| Jun 18, 8:30 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 30 min |
| Jun 18, 8:34 PM CDT | Severe Thunderstorm Warning | DVN | Bureau, Henry, Putnam | 41 min |
| Jun 18, 8:37 PM CDT | Severe Thunderstorm Warning | DVN | Henderson, Henry, Mercer, Warren | 23 min |
| Jun 18, 8:41 PM CDT | Severe Thunderstorm Warning | DVN | Hancock, Henderson | 49 min |
| Jun 19, 3:26 AM CDT | Flash Flood Watch | DVN | Bureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more | 60 hr |
| Jun 19, 10:52 AM CDT | River Flood Warning | DVN | Henry, Rock Island, Whiteside | 47 hr |
| Jun 19, 10:52 AM CDT | River Flood Warning | DVN | Henry, Rock Island | 47 hr |
| Jun 19, 11:09 AM CDT | River Flood Warning | DVN | Henderson, Mercer | 11 days |
| Jun 19, 11:09 AM CDT | River Flood Warning | DVN | Henderson | 25 days |
| Jun 19, 11:09 AM CDT | River Flood Warning | DVN | Hancock, Henderson | 22 days |
| Jun 19, 11:09 AM CDT | River Flood Warning | DVN | Hancock | 11 days |
| Jun 19, 11:09 AM CDT | River Flood Warning | DVN | Hancock | 28 days |
| Jun 18, 7:03 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Keokuk, Washington | 57 min |
| Jun 18, 8:25 PM CDT | River Flood Warning | DVN | Jones, Linn | 64 hr |
| Jun 19, 3:59 AM CDT | River Flood Warning | DVN | Johnson, Louisa, Washington | 54 hr |
| Jun 19, 10:52 AM CDT | River Flood Warning | DVN | Lee | 76 days |
Nearby
Flash Flood Warnings in Iowa, 2010Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.